Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 73, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 18, 2020, 4:43 PM EDT for Brevard County, Florida. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2020, 4:43 PM EDT (20:43 UTC)
- Expired
- Aug 18, 2020, 5:05 PM EDT
- In force
- 22 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:50 PM EDT | TSTM WND GST 45 | 5 N Cape Canaveral, FL | 45 MPH/39 KT GUST FROM THE WEST AT USAF TOWER 403. |
| Aug 18, 4:50 PM EDT | TSTM WND GST 54 | Patrick Air Force Base, FL | GUST TO 54 MPH/47 KT FROM THE WEST AT KCOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
429
WUUS52 KMLB 182043
SVRMLB
FLC009-182145-
/O.NEW.KMLB.SV.W.0073.200818T2043Z-200818T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
443 PM EDT Tue Aug 18 2020
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Central Brevard County in east central Florida...
* Until 545 PM EDT.
* At 443 PM EDT, a severe thunderstorm was located over Suntree, or
over Patrick Air Force Base, moving east at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Melbourne, Rockledge, Cocoa, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
2806 8074 2846 8076 2860 8057 2845 8051
TIME...MOT...LOC 2043Z 251DEG 14KT 2823 8065
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Rodriguez2 follow-up statements
570
WWUS52 KMLB 182052
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
452 PM EDT Tue Aug 18 2020
FLC009-182145-
/O.CON.KMLB.SV.W.0073.000000T0000Z-200818T2145Z/
Brevard FL-
452 PM EDT Tue Aug 18 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...
At 452 PM EDT, a severe thunderstorm was located from over Patrick
Air Force Base to Indian Harbour Beach, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Melbourne, Rockledge, Cocoa Beach, Satellite Beach and Cape
Canaveral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
2806 8064 2820 8069 2849 8072 2860 8057
2845 8051
TIME...MOT...LOC 2052Z 251DEG 14KT 2824 8061
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Rodriguez895
WWUS52 KMLB 182105
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
505 PM EDT Tue Aug 18 2020
FLC009-182115-
/O.CAN.KMLB.SV.W.0073.000000T0000Z-200818T2145Z/
Brevard FL-
505 PM EDT Tue Aug 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds,
lightning, and heavy rain are still ongoing with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2839 8056 2832 8057 2820 8057 2806 8052
2806 8064 2820 8069 2849 8072 2860 8057
2845 8051
TIME...MOT...LOC 2103Z 251DEG 14KT 2826 8056
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:04 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 18, 4:04 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 404 PM EDT Tue Aug 18 2020 .DISCUSSION... ...Strong Thunderstorms Continuing Tonight... ...Wet and Stormy Pattern Through Late Week... Current-Tonight...Ever- increasing coverage of thunderstorms as of early afternoon, with the quick- moving west coast sea breeze pushing well inland assisted with southwesterly flow; subsequently the east coast sea breeze limited to the I-95 corridor/barrier islands. The upward trend will persist through the late afternoon with highest chances still to arrive along coastal counties later today. Storms will be strong to severe, with parameters in the mid-morning sounding from XMR reflecting a substantial increase in instability (DCAPE above 1100 J/kg) and cooling aloft (nearly -9 degrees at 500mb). Both of these support near severe wind gusts and hail potential through the afternoon generally along I-4 and to the Volusia and Brevard coasts. Past runs of meso models have not been eager with development for the Treasure Coast, however latest updates do suggest a boundary/sea breeze collision in the late afternoon south of Melbourne. The quick east progression of storms across the state will mean a sooner end to activity across the interior, with storms clearing through Orlando prior to sunset. Showers and storms will persist at the coast and over the Atlantic waters through the evening, clearing by midnight. Seasonable lows in the low/mid 70s tonight. Tomorrow...Deep mid-level trough extends down the MS/OH Valleys reaching towards the Gulf of Mexico while at the surface, the ridge axis maintains positioned just south of the area, resulting in continued south/southwesterly flow through the period. Rain chances on Wednesday appear very similar to this afternoon's, although slightly higher along the Treasure Coast as a small pocket of moisture lifts north from south FL. Adequate instability along with cooling temperatures aloft will continue to support strong to marginally severe thunderstorms, with up to quarter sized hail and gusts over 50 mph expected. Clearing across the interior is again expected before sunset, with the remainder of the area (exception over the Atlantic waters) drying by midnight. Temperatures will rise to the lower 90s in the afternoon, dropping to the mid/upper 70s overnight. Thursday-Saturday...(previous) A deep positive tilt trough axis will extend from the OH/MS valleys into the western-central GOMEX through Fri before lifting out on Sat. Deep layer SW flow coupled with deep moisture will continue the pattern of high coverage of diurnal showers/TS. As the ridge building WNW into Florida Sat, low level flow will finally back more S-SE with relatively drier air advecting into the region. As such have conservatively trimmed POPs back to 50 along the immediate coast and 60 for all by Lake County (70), but wouldn't be surprised to see this come down a bit more. Temps look to remain within about a degree of climo...mainly L90s/M70s. Sunday-Tuesday...The forecast for early next week continues to carry a high degree of uncertainty, as the strong central Atlantic t-wave is expected to make it closest point of approach to Florida during the Mon-Tue time frame. As mentioned in previous forecasts, the strength and position of both the tropical system and the ridge to its north will determine just how close it will eventually get to the area. It will be several days before we'll be able to get a better feel for what impacts, if any, it might have on the local wx. For now, the best approach is to conservatively show an increase in POPs for this time frame. Max temps should be near climo with mins, especially near the coast, slightly above in the developing onshore flow pattern. This is a good time to remind persons in east central Florida to make sure both your seasonal hurricane plan of action, and your hurricane supply kit are up to date. Don't wait until the last minute to purchase, or "top off" non-perishable items such as batteries, water and canned food, gasoline, flashlights, etc. It's always best to be prepared and weather aware, especially as we head toward the peak of the hurricane season. && .AVIATION... Numerous TSRA developing this afternoon, impacting all terminals north of a ISM/TIX line, capable of producing wind gusts in excess of 35 knots and at least small hail. Activity will initially clear LEE/ISM, reaching to MLB prior to 20Z. The east coast sea breeze remains just west of coastal terminals, with iso TSRA possible this evening for VRB southward. IFR/MVFR cigs/vis at all sites in convection through 00Z, handled sufficiently with TEMPO. Lingering SHRA past sunset mainly at the coast, clearing by midnight. S/SW winds becoming variable overnight, returning SW by early morning. && .MARINE... Tonight...(modified previous) Southwesterly flow persisting as the Atlantic ridge axis remains south and east of the local area with a mid level trough situated over the GOMEX. Scattered to numerous storms across the interior will push towards the Atlantic waters through the late afternoon. Mariners should remain vigilant for storms approaching from the west through the late evening hours. Winds outside of convection will vary SW/S/SE through the afternoon with the development of the sea breeze, returning to S/SW overnight. Seas generally 2-3 ft, although models picking up on a 4 ft swell that should remain just beyond 60 nm. Wednesday-Saturday...SW flow 10KT or less backing to SE along the coast in the ECSB circ each afternoon with seas 2-3ft. Have decided to continue capping seas at 3ft in spite of both the WNAWAVE/NWPS models showing a small swell that was supposed to have materialized and brought combined seas up to 4ft well offshore by now but hasn't. Until we actually see solid evidence in the buoy data that 4ft seas have encroached within 60 miles of the coast will continue to assume that the models are overdoing it, a bias that has been noted since early spring. Strong afternoon and early evening storms with locally higher winds and seas, along with frequent lightning will continue to be the primary hazard for boaters. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 74 89 / 60 70 40 60 MCO 75 91 75 91 / 30 70 30 60 MLB 75 90 76 89 / 50 60 40 60 VRB 76 89 76 89 / 50 60 40 60 LEE 75 91 75 90 / 30 70 30 60 SFB 76 92 75 92 / 40 70 40 60 ORL 76 91 76 91 / 30 70 30 60 FPR 75 90 76 90 / 50 60 40 70 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Smith/Combs/Watson
Hazardous weather outlook, Aug 18, 8:22 AM EDT, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 822 AM EDT Tue Aug 18 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-190000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 822 AM EDT Tue Aug 18 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Another round of scattered to numerous afternoon showers and thunderstorms expected today. Storms will begin along and north of the I-4 corridor again, before pushing eastward and eventually offshore into the evening. Storm development will also be possible along the collision between southwesterly flow and the east coast sea breeze across coastal counties this afternoon. Storm motions will be east generally northeast around 10 to 15 mph. Main hazards will be frequent lightning, gusty winds up to 50 mph, up to quarter sized hail and locally heavy rainfall. .FLOOD IMPACT... There will be a Very Low threat for flooding rain across the area today due to heavy rainfall from afternoon thunderstorms. Have also included a Low threat along the coastal counties, where southwesterly flow and east coast sea breeze convergence storms will be possible and may linger over a point longer than storms in other parts of the area. Locally heavy rainfall totals around 2 to 3 inches will be possible in a short amount of time. .RIP CURRENT IMPACT... There will be a Moderate risk for life-threatening rip currents at area beaches today. While rips will be present all day, the threat will be highest from 11AM and 5PM due to tidal effects. To reduce your chance of being caught in the seaward pull of a rip current, swim only within sight of a lifeguard, and never swim alone, while following social distancing guidelines. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts over 35 knots will be possible this afternoon in and close to lightning storms. Storms will begin over inland areas, before drifting offshore this afternoon into this evening. Mariners on both inland lakes and on the Atlantic waters should watch for storms approaching from the west. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Continued southwesterly flow will produce above normal shower and thunderstorm chances through mid week. The primary storm hazards will remain frequent lightning strikes, gusty winds, and very heavy rain. A Moderate Risk of rip currents looks to continue into mid week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Leahy/Smith
In the hours before
Local storm report, Aug 18, 3:48 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
348 PM EDT TUE AUG 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 W NEW SMYRNA BEACH AI 29.05N 81.03W
08/18/2020 M0.88 INCH Volusia FL TRAINED SPOTTER
TRAINED SPOTTER IN NEW SMYRNA BEACH REPORTED NICKEL SIZED
HAIL.
&&
KRSpecial weather statement, Aug 18, 3:50 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
350 PM EDT Tue Aug 18 2020
FLZ041-182015-
Inland Volusia FL-
350 PM EDT Tue Aug 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VOLUSIA COUNTY UNTIL 415
PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand, moving northeast at 10 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Daytona Beach, DeLand, Lake Helen, DeLeon Springs and DeLand Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2920 8117 2897 8108 2897 8136 2898 8135
2899 8137 2901 8139 2915 8144
TIME...MOT...LOC 1950Z 245DEG 7KT 2904 8132
CombsSpecial weather statement, Aug 18, 3:56 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
356 PM EDT Tue Aug 18 2020
FLZ047-053-182030-
Southern Brevard County FL-Osceola FL-
356 PM EDT Tue Aug 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 430 PM EDT...
At 356 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Holopaw, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lake Marian, Holopaw, Kenansville, Forever Florida and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2782 8096 2787 8124 2814 8124 2826 8077
2782 8076
TIME...MOT...LOC 1956Z 258DEG 29KT 2803 8103
RodriguezLocal storm report, Aug 18, 4:06 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
406 PM EDT TUE AUG 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 NE COCOA 28.39N 80.73W
08/18/2020 M39 MPH AMZ552 FL OTHER FEDERAL
USAF TOWER 9404 REPORTED A WIND GUST OF 39 MPH/ 34KT FROM
THE WNW.
&&
MWSpecial weather statement, Aug 18, 4:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
427 PM EDT Tue Aug 18 2020
FLZ047-147-182115-
Southern Brevard County FL-Northern Brevard County FL-
427 PM EDT Tue Aug 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 515
PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rockledge, moving east at 10 mph. Additional storms are moving
through central Brevard County from Merritt Island south to Viera.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Rockledge, Cocoa, Cocoa Beach, Cape Canaveral and Merritt Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2839 8056 2834 8057 2820 8057 2820 8079
2845 8079 2849 8053 2845 8051
TIME...MOT...LOC 2026Z 249DEG 9KT 2831 8071
RodriguezSpecial weather statement, Aug 18, 4:40 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Melbourne FL 440 PM EDT Tue Aug 18 2020 FLZ047-182130- Southern Brevard County FL- 440 PM EDT Tue Aug 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD COUNTY UNTIL 530 PM EDT... At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over Melbourne, moving east at 15 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Palm Bay, Melbourne, Satellite Beach, Indialantic and Camp Holly Fish Camp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2802 8075 2820 8079 2820 8057 2803 8051 TIME...MOT...LOC 2040Z 251DEG 14KT 2815 8065 Rodriguez
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:18 PM EDT | Special Marine Warning | MLB | 117 min | |
| Aug 18, 2:29 PM EDT | Special Weather Statement | MLB | Volusia | 46 min |
| Aug 18, 2:33 PM EDT | Special Weather Statement | MLB | Orange | 42 min |
| Aug 18, 2:36 PM EDT | Areal Flood Advisory | MLB | Volusia | 114 min |
| Aug 18, 2:40 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 10 min |
| Aug 18, 2:46 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 44 min |
| Aug 18, 3:07 PM EDT | Special Weather Statement | MLB | Seminole | 53 min |
| Aug 18, 3:18 PM EDT | Special Weather Statement | MLB | Osceola | 27 min |
| Aug 18, 3:27 PM EDT | Special Weather Statement | MLB | Volusia | 48 min |
| Aug 18, 3:30 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 18, 3:43 PM EDT | Special Weather Statement | MLB | Brevard | 47 min |
| Aug 18, 3:47 PM EDT | Areal Flood Advisory | MLB | Brevard, Volusia | 118 min |
| Aug 18, 3:50 PM EDT | Special Weather Statement | MLB | Volusia | 25 min |
| Aug 18, 3:52 PM EDT | Tornado Warning | MLB | Volusia | 23 min |
| Aug 18, 3:56 PM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| Aug 18, 4:12 PM EDT | Special Marine Warning | MLB | 55 min | |
| Aug 18, 4:19 PM EDT | Areal Flood Warning | MLB | Volusia | 3 hr |
| Aug 18, 4:27 PM EDT | Special Weather Statement | MLB | Brevard | 48 min |
| Aug 18, 4:40 PM EDT | Special Weather Statement | MLB | Brevard | 50 min |
| Aug 18, 4:41 PM EDT | Areal Flood Advisory | MLB | Brevard | 94 min |
| Aug 18, 4:55 PM EDT | Special Weather Statement | MLB | Indian River | 50 min |
| Aug 18, 5:17 PM EDT | Special Weather Statement | MLB | Okeechobee | 28 min |
| Aug 18, 5:26 PM EDT | Special Marine Warning | MLB | 94 min | |
| Aug 18, 5:32 PM EDT | Special Marine Warning | MLB | 58 min | |
| Aug 18, 5:46 PM EDT | Special Weather Statement | MLB | Martin | 29 min |
| Aug 18, 5:54 PM EDT | Special Weather Statement | MLB | Indian River | 51 min |
| Aug 18, 6:08 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 18, 6:27 PM EDT | Special Weather Statement | MLB | Martin | 33 min |
| Aug 18, 6:42 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 35 min |
| Aug 18, 6:44 PM EDT | Areal Flood Warning | MLB | Martin, Saint Lucie | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.